Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having diarrhea,vomiting, sore throat, less sleep, high BP. Taking linsinipril. How to get proper sleep?

Never had sleep problem till about 2 months ago after getting a virus, diareah,vomiting, sore throat etc. Since then have not been able to get more than2-3 hrs of sleep per night. I m so tired, thoughts are jumbled, can t focus, mind racing, I need sleep. Have been to Dr. My Bp was high and am now taking lisinipril. What sleep med if any is safe with lisinipril? I need sleep! Please help Thank you
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Since "U " are taking lisinopril, but from how many days as you mentioned that two months back , you were suffering from Viral infection ( Diarrhoea, vomiting,sore throat etc). The anxiety is the main cause of your problem. Sleep, yes it is a big question for any one. Take some drug which induces sleep as well remove anxiety and this type of medicines should be taken after the advice of some doc.
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor